# SDR 08FDEA03454

- Difficulty date: August 16, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N430FE
- Make and model: Airbus A310-203
- Aircraft serial: 394
- Aircraft time: 44,014 hours, 21,028 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A2557217320200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR ENTRY FLOOR T-CAP ON INTERCOSTAL HAS 4 IN CRACK BEGINNING AT FR 68 REMOVED DAMAGED T-CAP AND SPLICE STRIPS AND INSTALLED NEW PARTS AT BULK CARGO DOOR FLOOR ENTRY BETWEEN FR 67 AND FR 69 IAW A310-200 SRM 51-40-21 AND 51-72-10.
